MAUDE Adverse Event Report: COVIDIEN BALLOON SLG 18 FR X 1.2 CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN BALLOON SLG 18 FR X 1.2 CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 718120
Medical Device Problem Codes Fluid/Blood Leak (1250); Connection Problem (2900)
Health Effect - Clinical Code No Information (3190)
Date of Event 12/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted. as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported there was an issue with the fitting valve of the accessories and the diet was leaking when undocking.
 
Additional Manufacturer Narrative
H 3 evaluation summary: the device history record (dhr) file was reviewed indicating that product was released meeting all quality standard requirements.The reported condition was confirmed by the sample evaluation.The component nutriport is produced by an external supplier and the assembly process at this plant consists of a pick and place operation.There is no additional inspection on the line that would detect the reported condition before placement into the tray.The root cause confirmation will be provided by the manufacturer (supplier) and will be documented through the supplier corrective action request (scar) notification and response form.A production notification was performed to all personnel to ensure that they are aware of the condition reported by the customer.This site is waiting for the corrective actions implemented by the supplier.This complaint will be used for tracking and trending purposes.

Brand Name
BALLOON SLG 18 FR X 1.2 CM
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key9764498
Report Number9612030-2020-02421
Device Sequence Number2587879
Product Code KNT
UDI-Device Identifier10884521011113
UDI-Public10884521011113
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number718120
Device Catalogue Number718120
Device Lot Number1711086964
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/14/2020
Supplement Date Received by Manufacturer02/14/2020
Initial Report FDA Received Date02/27/2020
Supplement Report FDA Received Date04/30/2020
Patient Sequence Number1